Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
121 Posts
Discussion Starter · #1 ·
Hi there everyone.
For the last couple of weeks I have had burning pain in the upper area of my stomach, just under my ribs, Sometimes in the centre and other times right across my stomach.I have been diagnosed with GERD, IBS, and also have a hiatus hernia. A few years ago I had a colonoscopy which showed that I had diverticulosis which as far as I know has not turned into diverticulitis.If the pain doesn't go away soon I will have to see my doctor in case it is an ulcer.My head is going around in circles wondering what on earth it could be. I have burning pain mostly in the morning when I get out of bed and eating breakfast helps to ease it and I don't usually have it for the rest of the day.I am taking Pariet for the GERD.My IBS has gone from D to C.Any advice from anyone would be greatly appreciated.
 

·
Registered
Joined
·
34,955 Posts
Could be the GERD or the hiatal hernia. Or a bit of gastritis which is common when you have those things.GERD usually gets worse when you lay down and it and gastritis often get better when you eat something.You may need to be checked for an ulcer, but that isn't required for that symptom.
 

·
Registered
Joined
·
6,019 Posts
I think we have been down this path before; but that was exactly the symptom I used to get from first bite in the morning until bedtime. Reflux could follow if it didn't stop at that point.Flavonoid supplementation stopped that for 11 plus years, now.Sorry to be boring, if I am.Mark
 

·
Registered
Joined
·
121 Posts
Discussion Starter · #5 ·
Hi MarkSorry it has taken me a few days to reply but this darn GERD has made me feel lethargic consequently have spent a lot of time resting.No you are NOT boring at all. So kind of you to answer my post. Where would I get these Flavenoids Mark? I am presently taking Pariet and Mylanta, plus Crestor for cholesterol. LOL plus multivitamins. Would the Flavenoids clash with these other meds do you think?Thanks again for your help.Fran
 
1 - 5 of 5 Posts
Top